# SDR SWAA2025010984390

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 57,287 hours, 32,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD HOUSING EMERGENCY EXIT LIGHT INOPERATIVE.   REPLACED FWD HOUSING EMERGENCY EXIT LIGHT PER AMM 33-51-01.
